# SDR SWAA2018010218709

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 55,848 hours, 21,327 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3640536310
- Condition: Damaged
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, LEFT ENGINE VIBRATION 4.1.  PULLING BACK WILL REDUCE.  R&R NR 1 ENGINE FAN BLADE PLATFORM PER MT.
